# SDR C2XA07TY085

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 220
- Aircraft time: 14,807 hours, 15,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY IAW EMB 135 AMM 33-50-16.  OPS CK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
